Vaginal Pain with Dilators after Botox Treatment for Vaginismus

Home Forums Vaginismus Support Group Vaginismus Dilating Vaginal Pain with Dilators after Botox Treatment for Vaginismus

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #8909
    mmHeather34
    Moderator

    Hi ladies. There is a new blog posted by Dr. Pacik that discusses the topic of vaginal pain with dilators that may occur after Botox Treatment for Vaginismus:

    http://www.vaginismusmd.com/vaginal-pain-with-dilators-after-botox-treatment-for-vaginismus/

    Some excerpts from the blog include:

    “Pain during dilation may occur because the vagina is not used to the trauma of repetitive dilation. Once a sore area starts, it may be difficult to get comfortable until it heals. For this patient, as well as others, I have the following suggestions:
    • For healing and comfort, buy over the counter 1% hydrocortisone ointment and apply a thin layer to the area of pain twice a day for about 5 days. If unable to get the ointment, then use the cream.
    • Back down in size to a dilator that is comfortable. Avoid the area of discomfort when inserting the dilator.
    • Avoid dilating for a few days during your period to allow healing.
    • Resume with a dilator that is comfortable and work up to larger dilators for longer intervals as able.
    • Begin reducing and eliminating the ibuprofen.”

    After week 2 of continuous dilating and intercourse, I felt a bit of soreness and used several of these noted suggestions. Specifically, I backed down a size and also took a few days off from dilating and intercourse and this worked very well to reduce my soreness/pain. If you experienced any vaginal pain with dilators after your treatment, what steps did you take in order to reduce this pain? What tips do you have for future patients who may also experience this?

    #11786
    Arih
    Participant

    Histerday, fe

    I have had the botox treatment,its been 10 days since the treatment, and i start to dilate yesterday, dont ask me why i put off dilating till yesterday!! Fear i guess, anyway I have 4 dilators and managed to dilate to the third one!!!!!! only used it twice, but i got it in and out twice, really can’t believe it, it felt ok-ish, but now i have the 2nd dilator in while typing and it feels uncomfortable!! any advice would be good…

    #11790
    mmHeather34
    Moderator

    Hi Arih. Welcome to the Forum and thank you for your post. I always found that whenever I felt any discomfort with the dilators (I used the pure romance colored ones post-procedure), I would back down a size and dilate for a longer period with the smaller dilator. Then, the next day, I would start with this smaller one for say 10-15 minutes and then move on to the next size up. This always worked well for me. Hope this helps.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.